I take 2mg of Xanax at nite.also take benacar and labetalol for day I am tired all day and sleep a lot.think it might be combo of drugs that make me so tired

Hi, Howard,
First of all, how old are you? Older people metabolize medications at a slower rate and , depending on the drug, this can affect how long it stays in your body.
If you are over 65 and or have impaired liver or kidney function you may need a smaller dose of a medication to avoid side effects such as excessive drowsiness.  Let me know your age and what if any chronic conditions ( diabetes, COPD, heart failure,etc) you have. Mary


All Answers

Answers by Expert:

Ask Experts


Mary E Scott, RPh, CGP


I am a certified geriatric pharmacist with over 23 years experience as a long-term care consultant to nursing homes. I also do community-based consulting on an individual basis. My facility-based monthly newsletter on pharmacy topics is read by nurses in over 200 long-term care facilities in 5 states.


I received a BS in Pharmacy in 1980 with post-graduate work in public health. I have had a Consultant Pharmacist license since 1984.

American Society of Consultant Pharmacists
.I received certification in geriatric pharmacy in 1998.

©2016 All rights reserved.